On Gaussian decay estimates of solutions to some linear elliptic equations and their applications

Yasunori Maekawa

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we establish pointwise decay estimates of solutions to some linear elliptic equations by using the Nash-Moser iteration arguments and the ODE method. As applications we obtain sharp Gaussian decay estimates for solutions to nonlinear elliptic equations that are related with self-similar solutions to nonlinear heat equations and standing wave solutions to nonlinear Schrödinger equations with harmonic potential.

Original languageEnglish
Pages (from-to)1-30
Number of pages30
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume62
Issue number1
DOIs
Publication statusPublished - 2011 Jan 1

Keywords

  • Elliptic equations
  • Gaussian decay estimates
  • Nonlinear convection-diffusion equations
  • Standing wave solutions to nonlinear Schrödinger equations
  • The Haraux-Weissler equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On Gaussian decay estimates of solutions to some linear elliptic equations and their applications'. Together they form a unique fingerprint.

Cite this